It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: diet pills named thermo-slim

Re: diet pills named thermo-slim

[ Back to Messages ]

Message

Posted by Jan on August 08, 2000 at 09:11:00:

In Reply to: diet pills named thermo-slim posted by Carol on August 05, 2000 at 17:47:28:

: Please do not use them unless you ask your doctor. They can cause very bad side effects. They can make you dizzy and feel very sick and then you could die. I have a friend who took them and she could have died if she had kept taking them any longer than she did. She felt so sick all of the time and so she stopped taking the pills and went to the doctor and thats what he told her. So please talk to your doctor before you take any thing that could do damage to your health. You really don't want to die and leave your loved ones behind.

You have a right to be concerned!!! These are listed of dietfraud.com web site and are in the middle of a huge law suit!!!Very Risky!!!


Follow Ups




All times are GMT -7. The time now is 02:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!